# SDR CA980916062

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Loose
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

(CAN) AFTER TAKEOFF AND GEAR SELECTED UP, DOOR INTRANSIT LIGHT REMAINED ON.  FUEL DUMPED AND AIRCRAFT LANDED.  RIGHT DOOR PROXIMITY SWITCH LOOSE, ADJUSTED AND TESTED SERVICEABLE.
